# SDR CALA2022050401130

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737
- Aircraft serial: 31603
- Aircraft time: 49,772 hours, 18,178 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: 442653
- Part serial: BECW0591
- Condition: Failed
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT APPROX 120 KIAS DUE TO AIRCRAFT SWERVE AND AUDIB LE BANG STEERING AND RECOVERED BACK TO NORMAL CENTER. PASSED BOTH ENGINES. LOCKING ITEM FOR INSP''S TO BE C/W AND VERIFIED COMPLETE WITH UNLOCKING FOR UPDATE TOMC ACP EEC BITE TEST ON BOTH ENGINES AND BOTH CHANNELS, REF AMM ALSO TALKED WITH GATE MECHANIC AND TOMC. AIRCRAFT SWERVED TO THE ACCOMPLISHED POWER ASSURANCE CHECK REF AMM 71-00-00-700-813-F00, DUE TO POSSIBLE ENGINE SURGE LM WANTS ITEM E (2) OF FIM 71-05 73-00 TASK 801. TEST OK AND NO FAULTS. ACP 3 HIGH SPEED TAXI RIGHT. FLT ATTENT. AND DEAD HEADING PILOT HEARD BANG FROM MIDDLE PARAMETERS NORMAL HAD NO SURGE OF EITHER ENGINE. ACCOMPLISHED TASK 805 ACCOMPLISHED, SO BOTH ENGINES NEED BOROSCOPE INSPECTION TESTS WITH NO PULLING OF AIRCRAFT EITHER DIRECTION. ACP SEVERAL OF AIRCRAFT. TEST #8 ACCELERATION CHECK, PARAMETERS NORMAL HAD NO SURGE  OF PER AMM71-00-00-210-801-F00. TIGHT TURNS LEFT AND RIGHT, NO ABNORMAL INDICATIONS WITH EITHER ENGINE. ACCOMPLISHED TEST # 12 ACTUATORS TEST, TEST PRESSURIZED AIRCRAFT TO 4 PSID,  INSPECTED PRESS BOOTS AT FWD END OF PACKS, AFT END OF WHEELWELL AND BEHIND PRESSURE DOME. PACK OPS NORMAL.  LEAK CHECKED NOSE WW PANELS WHILE PRESSURIZED, CK OK.  NO DEFECTS NOTED OF APU INSPECTION. PREFORMED TASK ON #1 ENGINE 71-00-00-210-801-F00 STEP D (1-3). ON #2 ENGINE COMPLETED TASK 71-00-00-210-801-FOO STEP D ITEMS ACCOMPLISHED BORESCOPE AMM TASK 71-00-00-210-801-F00, # 2 ACCOMPLISHED BORESCOPE AMM TASK 71-00-00-210-801-F00, # 1 REF AVO9
